# SDR A6WA200840106

- Difficulty date: February 17, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 589 WL 73.5 CARGO SILL BESIDE RIVET CRACKED.  REPAIRED CARGO SILL IAW REO 601R-53-61-43.  (M)
